Classical solutions of nonlinear Schrödinger equations

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

We prove the existence of global classical solutions to the initial value problem for the nonlinear Schrödinger equation, iut-Δu+q(|u|2)u=0 in iut - Δu + (|u|2)u = in (t, x)e{open}ℝxℝn for 6≦n≦11.

Original languageEnglish
Pages (from-to)171-190
Number of pages20
Journalmanuscripta mathematica
Volume55
Issue number2
DOIs
Publication statusPublished - 1986 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Classical solutions of nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this